MAUDE Adverse Event Report: APPLIED MEDICAL RESOURCES A4E08, PYTHON 13MM-80CM; DXE

APPLIED MEDICAL RESOURCES A4E08, PYTHON 13MM-80CM; DXE
Model Number A4E08
Medical Device Problem Code Burst Container or Vessel (1074)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 02/23/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Investigation summary: the event unit was returned to applied medical for evaluation.Upon visual inspection, engineering confirmed that the balloon had ruptured.Applied medical has reviewed the details surrounding the event and returned products.At this time, applied medical is unable to confirm the root cause of the event.Applied medical will continue to monitor its vigilance system for trends and take appropriate actions as necessary to ensure the performance and safety of its products.
 
Event or Problem Description
Procedure performed: "thrombectomy" event description: the python catheter a4e08 was inspected prior to the start of the procedure and the balloon was inflated successfully.When a medical staff tried to inflate the balloon in the patient's vessel, the balloon was ruptured easily.The medical staff elected to remove the python catheter from the patient's vessel and use another python catheter a4e06 for the surgery.The procedure was completed with no problem.*it's not sure that the patient's vessel was calcified or not this event didn't affect the patient.*the catheter is not decontaminated the balloon is broken." type of intervention: "use another python catheter a4e06 for the surgery.The procedure was completed with no problem." patient status: "this event didn't affect the patient.No health damage was reported for the patient.".

Brand Name
A4E08, PYTHON 13MM-80CM
Common Device Name
DXE
Manufacturer (Section D)
APPLIED MEDICAL RESOURCES
22872 avenida empresa
rancho santa margarita CA 92688
MDR Report Key7382086
Report Number2027111-2018-00123
Device Sequence Number1103725
Product Code DXE
UDI-Device Identifier00607915113476
UDI-Public(01)00607915113476(17)211020(30)01(10)1281784
Combination Product (Y/N)N
PMA/510(K) Number
K970762
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,distri
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 03/29/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date10/20/2021
Device Model NumberA4E08
Device Catalogue Number100624501
Device Lot Number1281784
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer03/13/2018
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/07/2018
Initial Report FDA Received Date03/29/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1